Skip to main content
Log in

Additivity of multiplicative Jordan semi-derivations on rings and standard operator algebras

  • Published:
Ricerche di Matematica Aims and scope Submit manuscript

Abstract

In this paper we study the additivity of multiplicative Jordan semi-derivations on rings and standard operator algebras.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Bergen, J.: Derivations in prime rings. Can. Math. Bull. 26, 267–270 (1983)

    Article  MathSciNet  Google Scholar 

  2. Brešar, M., Šemrl, P.: Elementary operators. Proc. R. Soc. Edinb. Sect. A 129, 1115–1135 (1999)

    Article  MathSciNet  Google Scholar 

  3. Chang, J.C.: On semi-derivations of prime rings. Chin. J. Math. 12, 255–262 (1984)

    Google Scholar 

  4. Daif, M.N.: When is a multiplicative derivation additive? Int. J. Math. Math. Sci. 14, 615–618 (1991)

    Article  MathSciNet  Google Scholar 

  5. De Filippis, V., Mamouni, A., Oukhtite, L.: Generalized Jordan semiderivations in prime rings. Can. Math. Bull. 58, 263–270 (2015)

    Article  MathSciNet  Google Scholar 

  6. Jing, W., Lu, F.: Additivity of Jordan (triple) derivations on rings. Commun. Algebra 40, 2700–2719 (2012)

    Article  MathSciNet  Google Scholar 

  7. Li, P., Jing, W.: Jordan elementary maps on rings. Linear Algebra Appl. 382, 237–245 (2004)

    Article  MathSciNet  Google Scholar 

  8. Lu, F.: Jordan derivable maps of prime rings. Commun. Algebra 38, 4430–4440 (2010)

    Article  MathSciNet  Google Scholar 

  9. Martindale, W.S., III.: When are multiplicative mappings additive? Proc. Am. Math. Soc. 21, 695–698 (1969)

    Article  MathSciNet  Google Scholar 

  10. Siddeeque, M.A., Khan, N.: When are multiplicative semi-derivations additive? Georgian Math. J. 29, 123–137 (2022)

    Article  MathSciNet  Google Scholar 

Download references

Acknowledgements

The authors grateful thank the anonymous reviewer for his/her valuable suggestions and comments.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to João Carlos da Motta Ferreira.

Ethics declarations

Conflict of interest

The authors declare no conflict of interest.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Springer Nature or its licensor (e.g. a society or other partner) holds exclusive rights to this article under a publishing agreement with the author(s) or other rightsholder(s); author self-archiving of the accepted manuscript version of this article is solely governed by the terms of such publishing agreement and applicable law.

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

da Motta Ferreira, J.C., Bruno Marietto, M.d.G. Additivity of multiplicative Jordan semi-derivations on rings and standard operator algebras. Ricerche mat (2024). https://doi.org/10.1007/s11587-024-00865-6

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1007/s11587-024-00865-6

Keywords

Mathematics Subject Classification

Navigation